Oct 9, 2002
Will Atazanavir not cause lipo as have other PI's? What about Tripranavir? Do you think we can create combo's that do not cause lipo?
Response from Dr. Boyle
That is one of the most important questions we're currently confronting regarding HIV therapy. Unfortunately, at this point we don't have an answer, although some studies indicate that the risk of lipodystrophy is lower in non-nucleoside regimens than in protease inhibitor regimens. As far as atazanavir and tipranavir, we do not have enough information yet to know one way or the other.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Alphabetical List Of Sexually Transmitted Diseases
- Can A Vaginal Cyst Cause Swollen Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.